MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 5.5MM(P) 5MM(H); DENTAL ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 5.5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number TEEHA455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported doctor stated the abutment is not engaging.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) teeha455, (tsv bellatek encode emergence healing abutment 4.5mm(d) 5.5mm(p) 5mm(h)) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1281658.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1281658 for similar events and one other complaint (b)(4) was identified.Review completed utilizing keywords: dental : functional : does not seat.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation were missing or confusing instructions for use and torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction could not be verified.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, d9: device availability, g3: date received by manufacturer, g6: checked "follow-up", h3: changed "yes" to "no", h6: entered evaluation codes, h10: added manufacturer narrative, h3 other text : device was not returned.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 4.5MM(D) 5.5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20487086
Report Number0001038806-2024-02368
Device Sequence Number3519636
Product Code NHA
UDI-Device Identifier00844868045854
UDI-Public(01)00844868045854(17)290519(10)1281658
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTEEHA455
Device Lot Number1281658
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic